# SDR UALA2009081902541

- Difficulty date: August 18, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,310 hours, 10,942 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347 Rbl 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 347 APPROX RBL 30 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGED TEE CAP RBL ZERO TO 70. FABRICATED SPLICE ANGLES AND NEW 'T' CAP AND INSTALLED.
